Aa
A
A
Close
Avatar universal
Hey guys...i'm back
So, it HAS been a while since I've been to the forum.  About a month I'm guessing.

Let me say this...since my husband and I are not together anymore, and I am not sexually active w/ him or any one else for that matter, I decided not to take my valtrex.  

I've been having weird prodromes lately.  Like the skin on my left hip area feels painful.  Just the skin though.  And the lymphnodes in my groin are swollen, which I've NEVER had before.   A couple of day ago, I started on my suppressive therapy again, and the prodromes are gone, and I didn't have an outbreak which I thought was odd.

Has anyone else experienced this before?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Herpes Community Resources
Top STDs Answerers
Avatar m tn
Blank
feelingundone
Avatar m tn
Blank
Fleetwood20
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
1998092 tn?1391246445
Blank
catinbarefeet
Avatar n tn
Blank
veryworried420
Avatar m tn
Blank
Squints9958